教師資料查詢 | 類別: 期刊論文 | 教師: 黃連成 HWANG LENG-CHENG (瀏覽個人網頁)

標題:Asymptotic optimality of a two-stage procedure in Bayes sequential estimation
學年97
學期2
出版(發表)日期2009/04/01
作品名稱Asymptotic optimality of a two-stage procedure in Bayes sequential estimation
作品名稱(其他語言)
著者Hwang, Leng-cheng; Liu, Jeng-fu
單位
出版者
著錄名稱、卷期、頁數Statistical Papers 50(3), pp. 623–631
摘要The problem of sequential estimation of the mean with quadratic loss and fixed cost per observation is considered within the Bayesian framework. Instead of fully sequential sampling, a two-stage sampling technique is introduced to solve the problem. The proposed two-stage procedure is robust in the sense that it does not depend on the distribution of outcome variables and the prior. It is shown to be asymptotically not worse than the optimal fixed-sample-size procedures for the arbitrary distributions, and to be asymptotically Bayes for the distributions of one-parameter exponential family.
關鍵字Asymptotically Bayes;Bayes sequential estimation;Empirical Bayes;Optimal sequential procedure;Two-stage procedure
語言英文(美國)
ISSN
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!